NUROFEN 200MG CAPLETS

Nurofen 200mg Caplets have anti-inflammatory properties and provide relief from pain for up to 8 hours with a 400mg dose.

Product Features

  • Fast, effective pain relief
  • Contains ibuprofen
  • Provides up to 8 hours of relief, from mild to moderate pain *with 400mg dose
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, inflammation, dental pain, period pain, cold & flu symptoms, fever

Available in: 8s, 12s, 16s, 24s

Product Description

For over 30 years, Nurofen has helped to provide millions of people with fast pain relief.

With its active ingredient ibuprofen, Nurofen caplets have anti-inflammatory properties and provides up to 8 hours of relief *with 400mg dose, from mild to moderate pain

Nurofen 200mg Caplets are built with the same pain-relieving strength as Nurofen 200mg Tablets but are oval in shape to help make them easy to swallow.

Ibuprofen 200mg. Contains Sucrose, Sodium. Please see product leaflet for full list of ingredients.

Adults and children from 12 years: Take 1 or 2 caplets with water, up to 3 times a day as required. Leave at least 4 hours between doses. Do not take more than 6 caplets in 24 hours.
Do not give Nurofen Caplets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years
For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have ever had a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines
• Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
• Are taking other NSAIDs
• Are taking more than 75mg of aspirin a day. If you are on low-dose aspirin (up to 75mg daily), speak to your doctor or pharmacist before you take this medicine
• Have severe liver or kidney problems
• Have heart problems, high blood pressure or blood coagulation disorder
• Have breathing diffculties
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• For detailed warnings please refer to the product leaflet